# SDR SWAA2021102730625

- Difficulty date: October 16, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PNL 140CF CRACKED. CRACK FOUND L=1' X W=1 X D=.080'; NO CRACKS ALLOWED IAW SRM REPAIR BY REPLACEMENT. FABRICATED NEW ACB FLOOR PANEL 140CF IAW DWG 435A2610 AND SRM 51-40-05.
